# SDR CA051117006

- Difficulty date: July 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,207 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D2110052
- Part serial: 0090999K231
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,681 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRAINING FOR TORQUE EVENT INSPECTION (AWD2003-24-01) A POSSIBLE CRACK WAS FOUND.  THE M/R BLADE WAS REMOVED FOR A BETTER VISUAL LOOK WITH THE 10X GLASS.  THE BLADE WAS ALSO INSPECTED BY COUGAR NDE LTD. AND CONFIRMED THE CRACK.  MHI PO NR 20385.  THE CRACK WAS 4 INCHES LONG ACROSS THE DOUBLER. (TC NR 20051117006)
